# SDR 9616199968

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal Block
- Condition: Melted
- Location: Coffeemaker
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT FORWARD GALLEY COFFEEMAKER HAD NO POWER.  MAINTENANCE INSPECTED WIRING AND FOUND WIRING AND TERMINAL BLOCK TO COFFEEMAKER MELTED.  DEFERRED COFFEEMAKER AND COLLARED CIRCUIT BREAKER.  AWAITING PARTS FOR TERMINAL BLOCK REPLACEMENT.  AIRCRAFT RETURNED TO SERVICE.
